NAC

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.
N-Acetyl-Cysteine.Amino acid used as thiol reducer to burst EB phase of Cpn, and supports liver as glutathione precursor.

It ain't over til Sam plays it again

Jan 11, 2009 was a day of celebration followed by several months of very near (old) normalcy. I had done four years and four months of protocol and finished with weeks of the supreme test. Confidence and well-being reigned.

Then - in the way known to each of us - the stealthy creeping began - a little fatigue (it was the middle of kidding season), a little functional deficiency (it was the middle of kidding season and LOTS of hard work), some brain fog and lots of fatigue and foot drag (it was the middle of kidding season - though approaching the end - lots of hard work, long hours, and clipping and packing for the show).

The Long Road Travelled

Since January 11, 2009, I have been off of all anbiotics except for one series of intermittent, to which I had no reaction. This is all so amazing, extending into the rhelm of the unreal - yet I am here, working hard every day, doing much of what I would like to - the main reason I can't do more being that there are only 24 hours in the day.

Unassisted Stomach Exercise

Well this is weird. I've been happily sailing along on the Wheldon Protocol. No major issues for a year. I got the nausea to start off with but found ways round that. Got the sun issues from the Doxyi, don't know whether that's now in the past as we've not had much in the way of sun.

However, with this latest pulse I'm suddenly getting stomach spasms. It only happens at night and only if I'm lying on my right hand side. If I roll onto my left side it stops. It's exactly like having one of those electric exercise machines on that cause your muscles to contract.

I don't get them during the day at all, possibly because I don't lay on my right side in the normal run of things, it's a bit difficult to work like that.

CAP & Adjunct Treatment update March 11, 2009

Treatment Overview on March 11, 2009;

Diagnostic Evaluation May 24, 2007. Chronic Fatigue Sydrome - Progressive onset - 20 to 30 years to overwhelming fatigue, Fibromyalgiai, Mild Form.  C.Pn. positive by Lab test result > 1:512,  Bb positive by Lab test Western Blot after doxycycline taken for 3 -4 weeks for CPni, Borrelia Burgdorferi (Lyme Disease) was revealed as positve on Western Blot late July 2007.

Started CAProtocol 6-21-07 with Doxycycline, N-A-C and all supplementsi<,  CAP Progressed on 10-31-07 Macrolide-added, progressed 11-22-07 Tinidazole-added and also Cholestyramine HS PRN x 7d starting day 3 - 4 of pulse and continuing for +/- 7 days.

NAC Question

I have a specific question about NAC... Since sulphur is a porphyriai trigger, and it is made from sulphur, can I take it if I'm suffering from it? Does it trigger it? Can it make porphyia worse?

 

I noticed that a new member said he suffered neuropathy from taking it, too.  Wondering because I am on CAPi holiday, but need to keep taking it. Neuropathy and spasicity have become quite severe, had to go back on an anti-porphyric diet because it seems to be triggered by iron/hemei.

 

 --Minai

 

 

Happy 1st AZITHROVERSARY to me!

Ever go to the doctor and feeling like total crap? Frown I mean, you want to feel good when you go to the doctor, right?  You gotta feel real good if you can get teleported from Northern Virginia to Nashville, Tennessee in the passenger seat of the starship minivan and not remember anything, including driving further south to see a blizzard!  Apparently I had the “We’re going to miss both NFL championship games flu”. 

Came to a Fork in the Road - and Took it

Four years and four months is the time I have spent on the road from There to Here. I like Here lots better.

My thoughts for this - to me - momentous blog have vacillated between listing the myriad symptoms that have gone and just making my little announcement.  I decided on the latter: I am in my fourth day of no antibioticsi.  In a couple of months I will begin intermittent therapy.  At the moment I feel really good, both about the decision and physically.

For those beginning, I applaud you and say: get your Vit D levels up.  For those in the middle, I say grit your teeth and get your Vit D levels WAY up.  We don't know how much we get till we're done.  For those at the end, I say keep your Vit D levels up and thanks for the good company. 

Rica

18 Months on CAP

Dec 24, 2008 marks the completion of my 18th month of treatment.  I am antibody positive for CPni and Bb.  I started treatment on bacteriocidal level of Doxycycline 400 mg/day for almost 4 months before cutting back to 100 mg BID and adding Roxithromycin 150mg BIDi daily.  Those first 4 months were incapacitating and perhaps advantagious it is water under the bridge and I would not recommend it to others. 

All - at least mostly - in my head

Unexpectedly, in my 55th pulse, I got - as Jim K colorfully calls it - slammed.

Last Monday I returned home from an exciting week of over 6000 miles air travel and a wonderful visit in Palm Springs to see my daughter open her beautiful new veterinary clinic. I met some of her clients and patients and told many of them of our own ground-breaking site with its adventures. There is NO litter in Palm Springs. My home-coming was very different from those in the past in that I did not need "recovery days" after landing and then driving 170 miles home after a 15 hour all-day two flight day from coast to coast. Amazing.  Not only is there "one is never so blind as one who will not see", but there is never one as grateful as one who has been to hell and back.

Porphyria Hell!

Paula has had some bad days this past week.  There were times she thought she was dieing.

Those dieing like symptoms were:-

A) Rapid heart beat that wouldn't slow and she would wonder if her heart would take it.

B) Her fatigue would get so bad that she would have trouble catching her breath.

 

These symptoms would last between 30mins and an hour.  It was during this time that she would also get the classic porpyhria symptoms including paranoia issues.  This led me to believe that the 2 major issues above could also be porphyriai related.

 

NAC

Has anyone here ordered from myvitanet?  They have the nac that I get at my doc's office and kolorex that Jim K. mentioned.  I've only used my card on one other site and just want to be careful.

NAC Dosage Question

Hi to all!

I was just wondering because in the supplement chart Nac is listed with the dosage 2x600 p.d. But in the caps compared chart is written 600-2400 mg p.d.

Can anyone tell me which dosage is enough , I mean if 2 x600 is enough - why should one take 4x600?

 

Best regards

Second Month on Mino about done.

First of all ... I do not know why I ever complained about not sweating! I had daily & nightly fevers in Sept. Sweating was the way of my existence and drinking water was all I could think about as my thirst was so great. This past month the fevers are letting up. I only sweat a few hours a day usually after dinner or during the night. Occaisonally now I skip a day or maybe two or three at the most. Just when I think the fevers and sweats are going I get hit again. So this has caused me to stay home indoors a lot the past couple months cause my nap time is definitely therapeutic. By afternoon I am drained. However, I jump at the chance and have managed to drive two or three days during the good hours of my better days. Otherwise I think I would go stir crazy.

The disappearing lesion

Since the early seventies, I have been able to make my body go numb. The first times I fell because I didn't know what was coming. I have been able to do this at will for many years, but took care not to fall down. Fortunately, the feeling always returned.

As stubbornness is the nature of us on this site, I have only listened to Richard in the last six or so months when he admonished me not to do that! I can also dislocate my hip but he says not to do that either! (Takes all the fun out of life - no?) (No)

So - what IS the point - simply put: the ability is gone. I cannot do it anymore AT ALL. Not even a tingle and certainly no numbness. Yes, the quiet improvements continue - and the energy is very, very nearly back to my norm or 55 years. Keep at it - it pays.

Syndicate content